# SDR AALA202401168456

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 30,980 hours, 13,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SLIDING WINDOW FORWARD FRAME REINFORCEMENT PLATE RIVET INSTALLED INCORRECTLY. NEW SCUFF PLATE WITH SHIM INSTALLED. PER AMM 56-11-11
